On uncountable Boolean algebras with no uncountable pairwise comparable or incomparable sets of elements

Notre Dame Journal of Formal Logic 22 (4):301-308 (1981)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093883511
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Lutz Heindorf (1992). Moderate Families in Boolean Algebras. Annals of Pure and Applied Logic 57 (3):217-250.

Add more citations

Similar books and articles
Timothy Bays (2000). Reflections on Skolem's Paradox. Dissertation, University of California, Los Angeles

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads

1 ( #647,778 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.